# SDR USAA920071129

- Difficulty date: October 6, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 63,079 hours, 43,820 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6546921528A
- Part serial: 1259
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK, FORWARD CARGO DOOR FORWARD LOWER FRAME CRACKED BETWEEN THE LOWER 2 CROSS BEAMS.  REPLACED FORWARD CARGO DOOR IAW 737 MM 52-31-00-404-022.
